October 18, 2021

U.S. Veterans

U.S.A Veterans News, Support & Information

Stop a Deadly Overdose With Naloxone From VA

1 min read

Accidental overdose can happen when taking opioids. Anyone taking opioids should ask their provider if naloxone is right for them. It can temporarily restore breathing, allowing time for medical help to arrive. It’s safe, easy to use, and free for Veterans who need it and are enrolled with VA. Learn more at www.MentalHealth.va.gov/Overdose.

More from: Veterans Health Administration

Veterans and Activities

3 min read

https://www.youtube.com/watch?v=1o7fB-ioxOY This is my live show that I do to just hang out with you amazing people, answer your questions about the US Army and...

2 min read

https://www.youtube.com/watch?v=MyukVJHDTeg Want to know how much free time you might have when you are in the Army? Let me break that down. This video is...

3 min read

https://www.youtube.com/watch?v=2txU2nitdEc This is my live show that I do to just hang out with you amazing people, answer your questions about the US Army and...

3 min read

https://www.youtube.com/watch?v=BuyRx4bWNiM This is a C-Ram and it can shoot down enemy rockets and projectiles. The navy has these on ships but the Army will have...

2 min read

https://www.youtube.com/watch?v=6xk2BGu9U60 Are you joining the US Army and want to know where you will be going for Army basic training? There are a few ways...

2 min read

https://www.youtube.com/watch?v=yQXDSgc3tbI This is my live show that I do to just hang out with you amazing people, answer your questions about the US Army and...

Veterans In The News

1 min read

https://www.youtube.com/watch?v=UradSjpUGQw Taken from Borne the Battle Episode 260. ***** SUBSCRIBE to FULL EPISODES ➔ https://link.chtbl.com/YouTube ***** READ MORE:...